Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 161, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jul 14, 2015, 3:05 AM CDT for Rice County, Kansas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2015, 3:05 AM CDT (08:05 UTC)
- Expired
- Jul 14, 2015, 3:30 AM CDT
- In force
- 25 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Rice County, KS
The radar
The Wichita radar (KICT), 101 km from the middle of the area, began a volume at 08:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 8.1 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 993 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 3246 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
484
WUUS53 KICT 140805
SVRICT
KSC159-140830-
/O.NEW.KICT.SV.W.0161.150714T0805Z-150714T0830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
305 AM CDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
RICE COUNTY IN CENTRAL KANSAS...
* UNTIL 330 AM CDT
* AT 305 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LYONS...
MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LYONS...STERLING...LITTLE RIVER...CHASE...ALDEN...RAYMOND AND
SILICA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3845 9848 3849 9792 3826 9793 3822 9792
3817 9847
TIME...MOT...LOC 0805Z 256DEG 19KT 3832 9817
HAIL...1.00IN
WIND...60MPH
$$
BILLINGS WRIGHT2 follow-up statements
716
WWUS53 KICT 140816
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
316 AM CDT TUE JUL 14 2015
KSC159-140830-
/O.CON.KICT.SV.W.0161.000000T0000Z-150714T0830Z/
RICE KS-
316 AM CDT TUE JUL 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR RICE COUNTY...
AT 314 AM CDT...A CLUSTER OF SEVERE THUNDERSTORMS WERE LOCATED
ACROSS RICE COUNTY...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LYONS...STERLING...LITTLE RIVER...CHASE...ALDEN...RAYMOND AND SILICA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3845 9848 3849 9792 3826 9793 3822 9792
3817 9847
TIME...MOT...LOC 0814Z 277DEG 29KT 3831 9807
HAIL...1.00IN
WIND...60MPH
$$
BILLINGS WRIGHT044
WWUS53 KICT 140829
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
329 AM CDT TUE JUL 14 2015
KSC159-140839-
/O.EXP.KICT.SV.W.0161.000000T0000Z-150714T0830Z/
RICE KS-
329 AM CDT TUE JUL 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR RICE COUNTY WILL EXPIRE AT 330
AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3845 9848 3849 9792 3826 9793 3822 9792
3817 9847
TIME...MOT...LOC 0828Z 256DEG 19KT 3831 9807
$$
BILLINGS WRIGHTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 12:06 AM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, Jul 14, 12:06 AM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1206 AM CDT TUE JUL 14 2015 ...UPDATED FOR 06Z AVIATION DISCUSSION... .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 321 PM CDT MON JUL 13 2015 A QUASI-STATIONARY FRONTAL BOUNDARY ACROSS CENTRAL KS MAY BECOME A FOCUS FOR DEEP MOIST CONVECTION LATE THIS AFTERNOON AND EVENING...MAINLY ALONG AND NORTH OF A LINE FROM GREAT BEND TO MCPHERSON TO COTTONWOOD FALLS WHERE SCATTERED POPS WERE MAINTAINED. LARGE TEMP/DEWPOINT DEPRESSIONS/INVERTED-V SOUNDINGS MAY LEAD TO SOME GUSTY WINDS WITH ANY STORMS THAT DEVELOP BUT MARGINAL DEEP LAYER SHEAR AROUND ~30 KTS SHOULD PRECLUDE MORE ORGANIZED SEVERE STORMS ACROSS CENTRAL KS. TUE-WED...IF STORM COVERAGE IS GREATER THAN ANTICIPATED...THE QUASI- STATIONARY BOUNDARY MAY BE FORCED FURTHER SOUTH THAN ANTICIPATED...BUT WITH LITTLE OR NO AIRMASS CHANGE ANTICIPATED ACROSS MUCH OF SOUTH CENTRAL AND SOUTHEAST KS THE HEAT ADVISORY WILL BE UPGRADED TO A WARNING FOR MULTIPLE CONSECUTIVE DAYS OF ADVISORY CRITERIA. SOME STORMS MAY BE ONGOING DURING THE MORNING HOURS WITH ADDITIONAL CHANCES DURING THE AFTERNOON HOURS WITHIN A MOIST EASTERLY FLOW REGIME ACROSS CENTRAL KS. THUNDERSTORM COVERAGE MAY INCREASE TUESDAY NIGHT...AS A SUBTLE SHORTWAVE TROUGH LIFTS OVER THE CENTRAL HIGH PLAINS REGION. LITTLE CHANGE IS ANTICIPATED ON WED...HOWEVER LOWERED MAXIMUM TEMPS ACROSS CENTRAL KS WHERE ONGOING STORMS/LIMITED INSOLATION SHOULD KEEP HIGHS IN THE LOWER 90S. CONTINUED LOW LEVEL MOIST EASTERLY FLOW MAY RESULT IN DIURNAL THUNDERSTORM ACTIVITY ONCE AGAIN. THU...COVERAGE OF THUNDERSTORMS IS EXPECTED TO REMAIN MORE LIMITED ACROSS THE AREA ON THU AS LARGE-SCALE FORCING FOR SUBSIDENCE IS ANTICIPATED IN THE WAKE OF THE TROUGH MOVING OVER THE MID/UPPER MISSISSIPPI VALLEY AREA. .LONG TERM...(FRIDAY THROUGH MONDAY) ISSUED AT 321 PM CDT MON JUL 13 2015 THE SUBTROPICAL RIDGE IS PROGGED TO REMAIN SITUATED OVER THE SOUTHERN PLAINS STATES THROUGH THE PERIOD. THIS WILL ALLOW THE LOW/MID LVL THERMAL RIDGE TO REMAIN IN PLACE ACROSS THE CENTRAL PLAINS STATES WITH A CONTINUATION OF ABOVE NORMAL TEMPERATURES AND ONLY LOW PROBABILITIES FOR DEEP MOIST CONVECTION. BETTER CHANCES FOR PRECIPITATION MAY ARRIVE TOWARD THE END OF THE PERIOD AS ANOTHER FRONTAL BOUNDARY APPROACHES...BUT CONFIDENCE IN HOW FAR SOUTH THE FRONT PROPAGATES REMAINS LOW. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT) ISSUED AT 1205 CDT TUE JUL 14 2015 THE EWD PROGRESS OF SHRA/TSRA COVERING MUCH OF SW KS WILL DRAW THE GREATEST ATTENTION THE REST OF THE NIGHT. WITH SHORT-TERM MODELS DISAGREEING TO SOME EXTENT AS TO HOW FAR E THE CONVECTION WL ADVANCE HAVE OPTED TO KEEP "VCTS" OUT OF THE STARTING BLOCKS FOR KRSL...KHUT & KICT TERMINALS FOR THE REST OF THE NIGHT. ALL AREAS TO MAINTAIN VFR STATUS THROUGH TUE EVE. WITH A WEAK STALLING FRONT LURKING ABOUT THE PREMISES WINDS WOULD BE LGT & VRBL FOR MOST...IF NOT ALL...OF THE 14/06Z TAF CYCLE. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 74 98 73 95 / 30 10 20 20 HUTCHINSON 75 99 72 96 / 40 20 30 30 NEWTON 73 97 72 93 / 30 20 30 30 ELDORADO 75 96 73 94 / 20 10 20 20 WINFIELD-KWLD 74 98 74 96 / 20 10 20 10 RUSSELL 73 96 71 92 / 20 30 40 40 GREAT BEND 72 96 72 93 / 30 20 30 30 SALINA 73 99 73 91 / 20 30 40 30 MCPHERSON 73 97 72 93 / 30 20 30 30 COFFEYVILLE 75 96 75 96 / 10 10 20 10 CHANUTE 76 95 74 94 / 20 10 20 10 IOLA 76 95 74 93 / 20 10 30 20 PARSONS-KPPF 75 96 75 95 / 10 10 20 10 && .ICT WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 8 PM CDT TUESDAY FOR KSZ049-051>053- 067>072-082-083-091>096-098>100. &&
Hazardous weather outlook, Jul 13, 10:35 PM CDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1035 PM CDT MON JUL 13 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-150345- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1035 PM CDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT WIDELY SCATTERED THUNDERSTORMS REMAIN POSSIBLE...PRIMARILY WEST OF I-135...WHERE BOTH SMALL HAIL AND 40 TO 50 MPH GUSTS MAY OCCUR. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HOT AND HUMID WEATHER WILL PERSIST ACROSS MOST AREAS ON TUESDAY. AFTERNOON HEAT INDICES FROM 105 TO 110 ARE LIKELY ACROSS SOUTH- CENTRAL AND SOUTHEAST KANSAS SOUTHEAST OF THE TURNPIKE WITH HEAT INDICES FROM 100-104 LIKELY FOR MOST OF THE REMAINING AREAS. LINCOLN AND RUSSELL COUNTIES WOULD BE THE EXCEPTIONS. PLEASE REFER TO THE LATEST EXCESSIVE HEAT WARNING FOR FURTHER DETAILS. HEAT INDICES FROM 100 TO 103 ARE POSSIBLE OVER SOUTHEAST KANSAS WEDNESDAY AFTERNOON...WHILE HEAT INDICES FROM 100 TO 104 ARE LIKELY ACROSS MOST AREAS EACH AFTERNOON AND EARLY EVENING FROM THURSDAY THROUGH SUNDAY. HIT OR MISS THUNDERSTORM CHANCES WILL REMAIN IN THE FORECAST THROUGH MUCH OF THE UPCOMING WEEK...MAINLY FROM LATE IN THE AFTERNOON THRU LATE AT NIGHT. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...SEVERAL THUNDERSTORMS MAY PRODUCE HAIL CLOSE TO 1 INCH IN DIAMETER AND WINDS AROUND 50 MPH. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/ ES/MWM
In the hours before
Local storm report, Jul 13, 9:18 PM CDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
918 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM HAIL LANGDON 37.85N 98.32W
07/13/2015 E1.00 INCH RENO KS EMERGENCY MNGR
&&
RBLLocal storm report, Jul 13, 9:34 PM CDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
934 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM HAIL N LANGDON 37.85N 98.32W
07/13/2015 E1.00 INCH RENO KS EMERGENCY MNGR
&&
RBLSpecial weather statement, Jul 13, 10:14 PM CDT, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1014 PM CDT MON JUL 13 2015
KSZ067-140345-
RENO KS-
1014 PM CDT MON JUL 13 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 1045 PM CDT
* AT 1012 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR ARLINGTON...OR 10 MILES
NORTHWEST OF PRETTY PRAIRIE...MOVING EAST AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 55 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
PRETTY PRAIRIE...ARLINGTON...PARTRIDGE AND LANGDON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3794 9833 3800 9798 3773 9800 3773 9807
3781 9834
TIME...MOT...LOC 0312Z 282DEG 13KT 3785 9819
RITZMANLocal storm report, Jul 13, 11:18 PM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
1118 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM HAIL 5 NNW INMAN 38.29N 97.81W
07/13/2015 M0.88 INCH MCPHERSON KS PUBLIC
0616 PM HAIL 6 NW INMAN 38.29N 97.85W
07/13/2015 M1.00 INCH MCPHERSON KS STORM CHASER
0635 PM TORNADO 6 NW HUTCHINSON 38.13N 97.99W
07/13/2015 RENO KS TRAINED SPOTTER
MULTIPLE REPORTS OF A CONE TORNADO FROM PUBLIC AND
TRAINED SPOTTER.
0636 PM HAIL 6 ENE NICKERSON 38.17N 97.99W
07/13/2015 E2.75 INCH RICE KS TRAINED SPOTTER
0636 PM TORNADO 6 ENE NICKERSON 38.17N 97.99W
07/13/2015 RICE KS TRAINED SPOTTER
0650 PM TORNADO 3 E NICKERSON 38.15N 98.03W
07/13/2015 RENO KS TRAINED SPOTTER
ROOF DAMAGE TO HOME LOCATED AROUND 3 MILES EAST OF
NICKERSON ALONG 82ND ROAD.
0656 PM TORNADO 7 WNW HUTCHINSON 38.10N 98.03W
07/13/2015 RENO KS TRAINED SPOTTER
TORNADO STARTING TO ROPE OUT WITH DUST STILL BEING KICKED
UP.
0657 PM HAIL 4 E NICKERSON 38.14N 98.00W
07/13/2015 E2.50 INCH RENO KS LAW ENFORCEMENT
0702 PM TSTM WND DMG 2 E NICKERSON 38.15N 98.05W
07/13/2015 RENO KS EMERGENCY MNGR
TREES ACROSS ROAD ABOUT 2 MILES EAST OF NICKERSON.
0702 PM HAIL 4 NW HUTCHINSON 38.12N 97.96W
07/13/2015 M2.75 INCH RENO KS EMERGENCY MNGR
0718 PM HAIL HUTCHINSON 38.07N 97.91W
07/13/2015 E0.88 INCH RENO KS PUBLIC
0741 PM HAIL 4 W HUTCHINSON 38.07N 97.99W
07/13/2015 E1.00 INCH RENO KS PUBLIC
0751 PM HAIL 2 WSW ABBYVILLE 37.96N 98.24W
07/13/2015 E1.75 INCH RENO KS PUBLIC
0800 PM HAIL WNW ARLINGTON 37.90N 98.18W
07/13/2015 E1.00 INCH RENO KS TRAINED SPOTTER
0811 PM HAIL 1 W TURON 37.81N 98.45W
07/13/2015 E1.75 INCH RENO KS PUBLIC
0827 PM HAIL 5 SW ARLINGTON 37.84N 98.24W
07/13/2015 E1.75 INCH RENO KS EMERGENCY MNGR
0911 PM HAIL 5 SW ARLINGTON 37.84N 98.24W
07/13/2015 E1.75 INCH RENO KS EMERGENCY MNGR
0918 PM HAIL LANGDON 37.85N 98.32W
07/13/2015 E1.00 INCH RENO KS EMERGENCY MNGR
0934 PM HAIL N LANGDON 37.85N 98.32W
07/13/2015 E1.00 INCH RENO KS EMERGENCY MNGR
&&
RBLSpecial weather statement, Jul 14, 2:20 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
220 AM CDT TUE JUL 14 2015
KSZ047-140745-
BARTON KS-
220 AM CDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN BARTON COUNTY IN CENTRAL KANSAS...
* UNTIL 245 AM CDT
* AT 218 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM OVER PAWNEE ROCK...OR 6 MILES NORTH
OF RADIUM...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
GREAT BEND...HOISINGTON...ELLINWOOD...PAWNEE ROCK...ALBERT AND
GREAT BEND AIRPORT.
LAT...LON 3846 9903 3853 9881 3832 9850 3826 9863
3826 9903
TIME...MOT...LOC 0718Z 226DEG 20KT 3826 9894
BILLINGS WRIGHTSpecial weather statement, Jul 14, 2:54 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
254 AM CDT TUE JUL 14 2015
KSZ050-140830-
RICE KS-
254 AM CDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
RICE COUNTY IN CENTRAL KANSAS...
* UNTIL 330 AM CDT
* AT 253 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR LYONS...MOVING NORTHEAST AT 25
MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
LYONS...STERLING...LITTLE RIVER...CHASE...BUSHTON...GENESEO...
ALDEN...RAYMOND...FREDERICK AND SILICA.
LAT...LON 3852 9792 3839 9792 3829 9793 3817 9811
3817 9847 3852 9848
TIME...MOT...LOC 0753Z 244DEG 22KT 3833 9827
BILLINGS WRIGHTThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:27 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 33 min |
| Jul 13, 7:55 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 35 min |
| Jul 13, 8:26 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 34 min |
| Jul 13, 8:47 PM CDT | Areal Flood Warning | ICT | Reno | 14 hr |
| Jul 13, 8:52 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 38 min |
| Jul 13, 9:27 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 48 min |
| Jul 13, 10:14 PM CDT | Special Weather Statement | ICT | Reno | 31 min |
| Jul 14, 2:20 AM CDT | Special Weather Statement | ICT | Barton | 25 min |
| Jul 14, 2:45 AM CDT | Severe Thunderstorm Warning | ICT | Barton | 30 min |
| Jul 14, 2:54 AM CDT | Special Weather Statement | ICT | Rice | 36 min |
| Jul 14, 3:32 AM CDT | Special Weather Statement | ICT | Rice | 28 min |
| Jul 14, 3:45 AM CDT | Special Weather Statement | ICT | Ellsworth | 30 min |
| Jul 14, 4:10 AM CDT | Areal Flood Warning | ICT | Rice | 5 hr |
| Jul 14, 4:45 AM CDT | Special Weather Statement | ICT | Ellsworth | 30 min |
| Jul 14, 5:06 AM CDT | Special Weather Statement | ICT | Saline | 24 min |
| Jul 14, 5:54 AM CDT | Areal Flood Warning | ICT | Ellsworth, Lincoln, Saline | 5 hr |
| Jul 14, 6:10 AM CDT | Special Weather Statement | ICT | Harvey | 35 min |
| Jul 14, 6:28 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 32 min |
| Jul 14, 7:00 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood | 30 min |
| Jul 14, 7:27 AM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 48 min |
| Jul 14, 7:52 AM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Woodson | 23 min |
| Jul 14, 8:14 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho, Wilson, Woodson | 61 min |
| Jul 14, 9:08 AM CDT | Special Weather Statement | ICT | Greenwood | 67 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.